A Caltech Library Service

Eynard–Mehta Theorem, Schur Process, and their Pfaffian Analogs

Borodin, Alexei and Rains, Eric M. (2005) Eynard–Mehta Theorem, Schur Process, and their Pfaffian Analogs. Journal of Statistical Physics, 121 (3-4). pp. 291-317. ISSN 0022-4715. doi:10.1007/s10955-005-7583-z.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We give simple linear algebraic proofs of the Eynard–Mehta theorem, the Okounkov-Reshetikhin formula for the correlation kernel of the Schur process, and Pfaffian analogs of these results. We also discuss certain general properties of the spaces of all determinantal and Pfaffian processes on a given finite set.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Additional Information:© 2005 Springer Science+Business Media, Inc. Received February 11, 2005; accepted June 17, 2005. This research was partially conducted during the period one of the authors (A.B.) served as a Clay Mathematics Institute Research Fellow. He was also partially supported by the NSF grant DMS-0402047. E. R. would like to thank J. Stembridge for introducing him to the elementary proof of the Cauchy–Binet identity generalized by the present arguments.
Funding AgencyGrant Number
Clay Mathematics InstituteUNSPECIFIED
Subject Keywords:Eynard–Mehta theorem; Schur process; determinantal and pfaffian point processes
Issue or Number:3-4
Record Number:CaltechAUTHORS:20171003-102643862
Persistent URL:
Official Citation:Borodin, A. & Rains, E.M. J Stat Phys (2005) 121: 291.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81990
Deposited By: Tony Diaz
Deposited On:03 Oct 2017 20:50
Last Modified:15 Nov 2021 19:47

Repository Staff Only: item control page